# SDR 2001UALA00074

- Difficulty date: February 3, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N7444U
- Make and model: Boeing 727222
- Aircraft serial: 21898
- Aircraft time: 61,001 hours, 35,465 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 9003
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CENTER AISLE EXIT SIGN IS MISSING.  *S/D*  AIRCRAFT RETURNED TO GATE BECAUSE FLIGHT ATTENDANT NOTICED CENTER EXIT SIGN WAS MISSING FROM CEILING.  REINSTALLED LIGHT ASSEMBLY ABOVE CEILING PANEL.  OPERATIONS CHECK NORMAL.
